# SDR AU970275

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Saddle
- Part number: 2400925R
- Condition: Fretted
- Location: Recip  Eng Main
- Component: Cont, IO520F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AT ENGINE OVERHAUL THE FOLLOWING WAS FOUND: 1. CRANKCASE MAIN BEARING SADDLE EVIDENCE OF FRETTING AND NO4  CAMTUNNEL SCORED 2. CAMSHAFT WAS INSPECTED USING MPI AND CRACKS WERE FOUND ON TWO LOBES.  ENGINE WAS FROM A PNG REGISTERED AIRCRAFT
